# SDR DALA2020110603621

- Difficulty date: October 29, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,113 hours, 35,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ECAM: DOOR RT AFT CABIN.  OCCURRED MULTIPLE TIMES AT CRUISE AND WOULD BLANK WITHIN SECONDS.  PRESSURIZATION NORMAL AT ALL TIMES.   CORRECTIVE ACTION: T/S REF A320 TSM 53-13 TASK 804A SENSOR 14WV2 OUT OF ADJUSTMENT.  ADJUSTED SENSOR 15WV2, REF A320 AMM 52-71.  OPERATIONS CHECK GOOD, OK FOR SERVICE.
